About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 895386, 19 pages
http://dx.doi.org/10.1155/2011/895386
Research Article

A New Reduced Stabilized Mixed Finite-Element Method Based on Proper Orthogonal Decomposition for the Transient Navier-Stokes Equations

1School of Applied Science, Beijing Information Science and Technology University, Beijing 100192, China
2Department of Mathematics, Baoji University of Arts and Sciences, Baoji 721007, China
3College of Global Change and Earth System Science, Beijing Normal University, Beijing 100009, China
4Institute of Atmospheric Physics, Chinese Academy of Sciences, Beijing 100029, China

Received 31 May 2011; Accepted 15 August 2011

Academic Editor: Jan Sladek

Copyright © 2011 Aiwen Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aiwen Wang, Jian Li, Zhenhua Di, Xiangjun Tian, and Dongxiu Xie, “A New Reduced Stabilized Mixed Finite-Element Method Based on Proper Orthogonal Decomposition for the Transient Navier-Stokes Equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 895386, 19 pages, 2011. doi:10.1155/2011/895386